Worcester Rd – the new pharmacy!

As I started this blog this morning I was taking a wide variety of drugs and cocktails!

  1. Daratumamab – immunotherapy drug
  2. Velcade – chemo drug
  3. Dexamethasone – evil drug – should not be allowed past go. Ruins relationship, friendships and more!
  4. Lanziprazole – protects stomach…I think
  5. Co-trimoxazole – godminly knows, I just take them and hope!
  6. Pregablin – reduces impact of neuropathy in feet, calves and hopefully is reducing pain in back.
  7. Colosevelam – deals with mile-bilemalabsortion – don’t look that condition up if you’re eating!
  8. conjugated oestrogen – for early menopause that kicked in at 35
  9. Sertraline – for the depression that can’t help but find a homely place in our house with everything else that is going on! My saviour

But today I’ve been joined to another regime. And today……drum roll……-another one is joining the ranks in the form of ZOPICLONE – a sleeping tablet. And it’s already made me spaced out and unable to hold a straight line! Hoping I’ll be ok for tomorrow as driving to oxford to visit my dad!!

I’ve also been given next week off velcade and Dex so we can have some time where I’m fit enough to do some things. Hurrah! Bloody fantastic! Might even have a little topple for new year!

But it made sense to try as I’ve only been getting between 1and 4 hours on a Monday with Tuesday slightly better at around 6-8 hours. But I feel awful between Tuesday eve and Friday eve and it’s miserable. If sleep is anything to do with it, I’d like to vaguely enjoy Christmas Day! We’re cooking for 6 but hopefully will be organised enough we can look to the guests to help nick to wash and clear!

  • Remember
  • Don’t overdo it – it’s only one day
  • If you burn anything hide it and pretend you never had it on the menu
  • If you burn anything remember you’ll be eating twice your body weight for 6 hours solid so will be totally grateful it was one less thing to eat
  • When you look at yourself the next day and wonder why you ate everything you knew will make you fat, and a month to get off the hips, please don’t bore us all with your plans for the gym!!
  • When you say ‘I shouldn’t’ when offered that extra drink….don’t if you really don’t want to …. but if you do….bloody do it!
  • Right I’m jibbering rubs is hand want these tablets to send me into a deep sleep! Wish Me luck

Anyway, can’t see me writing again for a few days so wishing all my friends, family and general subscribes a 🎄VERY HAPPY CHRISTMAS🎄

About Deb Gascoyne

I am wife of one, mother of two (& a dog!) and a person in my own right😊. I have used my diagnosis of myeloma to allow me to focus on what I CAN achieve and not what I can't. My blog is a way of me spilling out....it is for me more than you I'm afraid. But if it helps you along the way, that is an absolute bonus for me :-) Diagnosed in 2009 with smouldering myeloma, I started treatment in 2010 and had a SCT in 2011. I’ve been on maintenance since then until November 2018 but my figures went up so am now officially relapsed and have just started DVD treatment (July 2019)
This entry was posted in Myeloma and tagged , , , , , , , , , , , , . Bookmark the permalink.

2 Responses to Worcester Rd – the new pharmacy!

  1. alexbicknell says:

    Happy Christmas Deb.

    Reading this post reminds me, a lot, of where I was a year or so ago. Different drugs and issues, but the same shuddering impact. You’ll get through it. Hang in there. The doped up days will pass again. Better times in 2020!

    Alex

    Like

  2. Lorna A says:

    Mike swore by zopiclone, and on very rare occasion would dispense to those in dire need (not me). 🙂

    Like

What are you thinking?

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s